# SDR FDEA202105141217

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA WATER TRAPPED AREAS WERE FOUND ON THE T/E SCREW LINE (NO.6, NO.7 & NO.15) OF LH   RUDDER SIDE PANEL IN AREA. THE MAX WATER TRAPPED AREA IS 85MM*60MM.   REPAIRED THE 3EA WATER TRAPPED AREA (6.7.15) I.A.W A300-600F SRM 55-41-12-201 PARA.23   PAGE.305 TO PAGE.309 WITH FIG.222A. THIS IS CAT. B REPAIR I.A.W.   A300-00F SRM 55-41-12-201 TABLE 202 AND SRI 55-41-12-2-006-00 PARA.3.F.
